Jump to content





Week 4 On Accutane

Posted by jcouture15, 31 July 2013 · 988 views

accutane acne absorica
Hey everyone! So here's an update on what's been happening with the accutane. Week 4 was sort of bad-ish. I feel like my good weeks and bad weeks keep alternating. Hopefully that stops soon. Anyways, the area between my eyebrows is staying clear, but my chin is continuing to break out. I guess this is supposed to happen though because I had a ton of under-the-skin whitehead-ish looking bumps before starting accutane. =/ I had a bump above my upper lip and one of each side of my nose also. =/ Those went away fairly quickly though, thank goodness.
 
In terms of other stuff, I have started to notice some lower back pain. It doesn't bother me that much, but it has been more apparent recently. This is normal though, I think, because joint pain is a common side effect. The red rash-ish spots on the side of my face are also just bits on eczema according to the dermatologist. He told me to just continue applying lots of moisturizer (I like the brand cerave). I didn't use hydrocortisone cream this time because it really should be used as a last-resort type thing. And the nosebleeds are getting better.
 
I went to my second dermatologist appointment today so I can get my second prescription filled, which means I'm officially starting the second month! I'm just going to keep on keepin on =)
 
Also, if anyone is worried about red spots/redness in the face in general, my dermatologist said that this will go away quite quickly after coming off accutane. The accutane stimulates blood flow in the face so this is typically why people's faces become more red.
 
I'll update later with week 5! 




Hi! I'm about 6 weeks into my course. I'd love to offer each other encouragement since we're about on the same timeline! I have so many red marks and all of my clogged pores are turning into whiteheads :(

Hey! :) Congrats on your 6-week mark! If you're worried about the red marks, rest assured that they will probably fade quite a bit after accutane because the medicine stimulates blood flow (which is typically why the face remains a little more red than usual). And I know exactly what you mean about the whiteheads! I have them on my chin =/ Hang in there though! I just take it one day at a time. 

Recent Entries

Recent Comments

1 user(s) viewing

0 members, 1 guests, 0 anonymous users

My Friends' Blogs

Latest Visitors